# SDR YENA2023110301349

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,432 hours, 29,222 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#731, BOS-LGA. (AIRCRAFT DIVERTED TO JFK) 'REF DEF LOG 3822231-1 BLEED 1 FAIL. ANTI-ICE WING FAIL; REMOVED AND REPLACED BLEED PRESSURE REGULATING SHUT IAW AMM 36-11-01. PERFORMED OPS CHECK NO MSG BUT PRESSURE STILL AT 9 PSI NO FIX. FURTHER T/S REQUIRED.
